# SDR DALA2021021100810

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,649 hours, 8,092 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 CORROSION REAR SPAR AT LEVEL RIB 3 UPPER SURFACE SKIN ON LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LH OUTER WING TOP SKIN LOC. BETWEEN RIB 4 TO RIB 5 AT REAR SPAR AS PER ERA #589874-14. (1727552)
